# SDR DXTA2024102100898

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 4,669 hours, 3,053 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Dirty
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EXIT SIGN/LIGHT: EMERGENCY EXIT LIGHT ON THE BASE OF LAV DOES NOT ILLUMINATE. CORRECTIVE ACTION; FOUND LAV LOWER EMERGENCY EXIT SIGN INOP. GAINED DISCONNECTED LAMP. FOUND PINS DIRTY. CLEANED PINS IAW CE-680A AMM 20-30-05. RECONNECTED LAMP. OPS Q-IECX GOOD. OPS CHECK DONE IAW CE 680A AMM 33Â·50-00
